Alert archive / California / Lake Wind Advisories in 2012
Lake Wind Advisory 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this lake wind advisory at Jan 7, 2012, 3:27 AM PST for San Bernardino County, California; Mohave County, Arizona. It took effect at Jan 7, 2012, 2:27 PM PST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2012, 3:27 AM PST (11:27 UTC)
- In effect from
- Jan 7, 2012, 2:27 PM PST
- Expired
- Jan 8, 2012, 6:00 PM PST
- In force
- 28 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4174 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202 WWUS75 KVEF 071127 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 327 AM PST SAT JAN 7 2012 ...BECOMING WINDY ON AREA LAKES TONIGHT THROUGH SUNDAY... .NORTH WINDS WILL INCREASE ON LAKE MEAD LATE THIS AFTERNOON... THEN LAKE MOHAVE AND LAKE HAVASU THIS EVENING FOLLOWING THE PASSAGE OF A COLD FRONT. THE NORTH WINDS WILL PERSIST THROUGH SUNDAY. AZZ002-036-CAZ527-NVZ021-072300- /O.NEW.KVEF.LW.Y.0001.120108T0200Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 327 AM PST SAT JAN 7 2012 /427 AM MST SAT JAN 7 2012/ ...LAKE WIND ADVISORY IN EFFECT FROM 6 PM PST /7 PM MST/ THIS EVENING TO 6 PM PST /7 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE...AND THE COLORADO RIVER VALLEY OF FAR EASTERN SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 6 PM PST /7 PM MST/ THIS EVENING TO 6 PM PST /7 PM MST/ SUNDAY. * WINDS: NORTH WINDS OF 20 TO 30 MPH WILL INCREASE DOWN THE COLORADO RIVER VALLEY BEHIND A COLD FRONT THIS EVENING AND PERSIST INTO SUNDAY. * TIMING: WINDS WILL INCREASE ON LAKE MEAD LATE THIS AFTERNOON...FOLLOWED BY THE REST OF THE COLORADO RIVER VALLEY...INCLUDING LAKE MOHAVE AND LAKE HAVASU THIS EVENING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU. * IMPACTS: BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ PIERCE
5 follow-up statements
135 WWUS75 KVEF 072227 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 227 PM PST SAT JAN 7 2012 AZZ002-036-CAZ527-NVZ021-080600- /O.EXT.KVEF.LW.Y.0001.120107T2227Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 227 PM PST SAT JAN 7 2012 /327 PM MST SAT JAN 7 2012/ ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST /7 PM MST/ SUNDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST /7 PM MST/ SUNDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE...AND THE COLORADO RIVER VALLEY OF FAR EASTERN SAN BERNARDINO COUNTY. * WINDS: SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: NORTH WINDS ALONG THE COLORADO RIVER VALLEY WILL INCREASE AND SPREAD ACROSS LAKE MOHAVE AND LAKE HAVASU THIS EVENING THEN PERSIST THROUGH SUNDAY AFTERNOON. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
949 WWUS75 KVEF 080442 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 842 PM PST SAT JAN 7 2012 AZZ002-036-CAZ527-NVZ021-081300- /O.CON.KVEF.LW.Y.0001.000000T0000Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 842 PM PST SAT JAN 7 2012 /942 PM MST SAT JAN 7 2012/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ SUNDAY FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: LOCAL GUSTY NORTH WINDS TO 25 MPH THEN BECOMING SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: NORTH WINDS WILL INCREASE EARLY SUNDAY MORNING AND THEN CONTINUE THROUGH THE DAY BEFORE DECREASING EARLY SUNDAY EVENING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
852 WWUS75 KVEF 081256 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 456 AM PST SUN JAN 8 2012 AZZ002-036-CAZ527-NVZ021-082100- /O.CON.KVEF.LW.Y.0001.000000T0000Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 456 AM PST SUN JAN 8 2012 /556 AM MST SUN JAN 8 2012/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY BEFORE DECREASING EARLY THIS EVENING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$ PIERCE
249 WWUS75 KVEF 082101 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 101 PM PST SUN JAN 8 2012 AZZ002-036-CAZ527-NVZ021-090200- /O.CON.KVEF.LW.Y.0001.000000T0000Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 101 PM PST SUN JAN 8 2012 /201 PM MST SUN JAN 8 2012/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: SUSTAINED NORTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON ALONG MUCH OF THE COLORADO RIVER VALLEY. THE STRONGEST WINDS CAN BE EXPECTED ALONG THE STRETCH FROM AROUND LAUGHLIN AND BULLHEAD CITY TO FORT MOHAVE WITH GUSTS UP TO 40 MPH. ELSEWHERE...GUSTS BETWEEN 25 AND 35 MPH CAN BE EXPECTED. * TIMING: WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DECREASING EARLY THIS EVENING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
278 WWUS75 KVEF 090154 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 554 PM PST SUN JAN 8 2012 AZZ002-036-CAZ527-NVZ021-090300- /O.EXP.KVEF.LW.Y.0001.000000T0000Z-120109T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 554 PM PST SUN JAN 8 2012 /654 PM MST SUN JAN 8 2012/ ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST /7 PM MST/ THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST /7 PM MST/ THIS EVENING FOR LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY-. WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT...BUT STRONG WINDS CREATING DANGEROUS BOATING CONDITIONS ARE NO LONGER EXPECTED. THUS THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OF 6 PM PST / 7 PM MST THIS EVENING. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this lake wind advisory went out at Jan 7, 3:07 AM PST, 20 minutes earlier.
Area forecast discussion, Jan 7, 3:07 AM PST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 AM PST SAT JAN 7 2012
.SYNOPSIS...AS A LOW PRESSURE SYSTEM SLIDES SOUTHEAST ACROSS UTAH
TODAY IT WILL BRING A SLIGHT CHANCE OF SHOWERS TO LINCOLN AND
NORTHERN MOHAVE COUNTIES...ALONG WITH COOLER TEMPERATURES AND BRISK
NORTHERLY WINDS AREAWIDE TODAY THROUGH SUNDAY. HIGH PRESSURE WILL
REBUILD EARLY IN THE WEEK...BRINGING GENERALLY QUIET WEATHER.
&&
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...SATELLITE SHOWS NARROW
BAND OF HIGH CLOUDS OVER CLARK AND NORTHERN MOHAVE COUNTIES
ASSOCIATED WITH JETSTREAK OVER THE AREA WHILE LOWER CLOUDS LIE
ACROSS NORTHERN NEVADA AND NORTHERN UTAH ASSOCIATED WITH UPPER
TROUGH. SO FAR...DIFFICULT TO FIND MANY REPORTS OF PRECIPITATION
ACROSS NORTHERN NEVADA WITH SNOW FINALLY STARTING TO FALL AT ELKO
WITHIN THE LAST HOUR.
UPPER TROUGH PROGGED TO CONTINUE SLIDING SOUTHEAST ACROSS THE
EASTERN GREAT BASIN AND CENTRAL ROCKIES. FAR NORTHEAST LINCOLN
COUNTY COULD STILL SEE SOME LIGHT SNOW SHOWERS LATER TODAY BUT MAIN
ISSUE WITH THE PASSAGE OF THIS SYSTEM WILL BE WIND AND COLDER
TEMPERATURES.
AT 3 AM...COLD FRONT DRAPED ACROSS CENTRAL NEVADA WITH STRONGEST
PUSH OF NORTHWEST WINDS LAGGING SEVERAL HUNDRED MILES BEHIND THE
COLD FRONT ACROSS FAR NORTHERN NEVADA. TIMING OF COLD FRONT LOOKS TO
BE AROUND NOON IN LAS VEGAS...THEN CLEARING THE REMAINDER OF THE
MOJAVE DESERT AND COLORADO RIVER ZONES BY LATE EVENING. BREEZY TO
WINDY AT TIMES TODAY THROUGH SUNDAY BEHIND THE FRONT. MAIN CONCERN
FOR IMPACTS DUE TO THE WIND WILL BE ON AREA LAKES TONIGHT THROUGH
SUNDAY. WILL GO AHEAD AND ISSUE A LAKE WIND ADVISORY WITH THIS
PACKAGE FOR LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU RUNNING FROM 6
PM PST SATURDAY - 6 PM PST SUNDAY. COLD AIR ADVECTION WILL LEAD TO
AROUND A 10 DEGREES DROP IN TEMPERATURES IN SOUTH CENTRAL NEVADA
TODAY...THEN ABOUT A 7 TO 10 DEGREE DROP FOR THE REMAINDER OF THE
AREA SUNDAY.
WINDS WILL DIMINISH SUNDAY NIGHT INTO MONDAY WHILE TEMPERATURES WARM
MODESTLY ON MONDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST.
.LONG TERM...MODEL FORECASTS OVER THE PAST 24 HRS HAS PRODUCED MORE
QUESTIONS THAN THEY HAVE PROVIDED ANSWERS. MODEL BY MODEL FORECASTS
BEGINNING WITH THE 00Z ECMWF HAS A CLOSED H5 CIRCULATION ROUGHLY 450
MILES OFF THE WEST COAST WHILE ITS 12Z RUN THIS MORNING HAD IT OVER
POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST. THE 00Z RUN OF
THE GFS WAS SIMILAR TO THE 12Z EC WITH THE LOW NEAR POINT CONCEPTION
BUT THE 18Z/12Z RUNS HAD IT CENTERED 700/350 MILES OFF THE WEST
COAST RESPECTIVELY. THE GEM 00Z AND 12Z SOLUTIONS WERE CONSISTENT
WITH AN OPEN...POSITIVELY TILTED TROUGH CENTERED OVER THE FOUR
CORNERS. SINCE THE EVENTUAL EVOLUTION OF THE SYSTEM REMAINS IN
QUESTION...CHANGES TO THE GRIDS WERE HELD TO A MINIMUM AS THE
DIFFERENT SCENARIOS WOULD LIKELY HAVE DIFFERENT RESULTS WITH REGARDS
TO SENSIBLE WEATHER WITHIN THE CWA. FOR NOW...WILL CONTINUE TO CALL
FOR DRY CONDITIONS WITH TEMPERATURES SLIGHTLY ABOVE NORMAL TUESDAY
THROUGH FRIDAY.
&&
.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS AT 4-8 KTS EARLY
THIS MORNING WITH A PERIOD OF BKN HIGH LEVEL CIRRUS. SKIES WILL THEN
BECOME MAINLY CLEAR AND STAY THAT WAY THROUGH THIS EVENING. A COLD
FRONT WILL MOVE THROUGH SOUTHERN NEVADA TODAY WITH TIMING THROUGH
KLAS OF EARLY AFTERNOON. NORTH WIND SPEEDS INITIALLY BEHIND THE
FRONT OF 12-15 KTS SUSTAINED WITH GUSTS AROUND 20 KTS BUT THEY COULD
INCREASE TO 15-20KTS WITH GUSTS TO 30KTS TONIGHT. A FEW LOWER CLOUDS
ARE POSSIBLE ALONG THE FRONT BUT SHOULD BE ABOVE 8K FEET. MECHANICAL
TURBULENCE IS LIKELY THIS AFTERNOON INTO TONIGHT DUE TO STRONG WIND
CONDITIONS ALOFT.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA TODAY
TURNING WINDS TO THE NORTHWEST/NORTH. WINDS SPEEDS OF 12-18 KTS WITH
GUSTS OF 20-25 KTS INITIALLY BEHIND THE FRONT INCREASING TO 15-25KTS
WITH GUSTS UP TO 35KTS AS THE SURFACE GRADIENT STRENGTHENS. CLOUD
COVER WILL BE LIMITED EXCEPT ALONG THE FRONT WHERE CIGS FROM 8-10K
FEET ARE POSSIBLE. LIMITED LIGHT SHOWER ACTIVITY SHOULD BE CONFINED
TO MAINLY LINCOLN AND NORTHERN MOHAVE COUNTIES AS THE FRONT MOVES
THROUGH. MECHANICAL TURBULENCE WILL BE POSSIBLE SATURDAY AFTERNOON
INTO SATURDAY NIGHT DUE TO INCREASING WINDS ALOFT.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY FOR
NVZ021.
AZ...LAKE WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM MST SUNDAY FOR
AZZ002-036.
CA...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY FOR
CAZ527.
&&
PIERCE/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jan 6, 4:02 AM PST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 402 AM PST FRI JAN 6 2012 CAZ519>522-NVZ014-015-017-070100- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- 402 AM PST FRI JAN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL USHER IN COLDER TEMPERATURES AND GUSTY NORTH WINDS ON SATURDAY. A WIND ADVISORY MAY BE NECESSARY FOR PARTS OF INYO...ESMERALDA AND NYE COUNTIES SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ527-NVZ021-070100- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 402 AM PST FRI JAN 6 2012 /502 AM MST FRI JAN 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY NORTH WINDS WILL DEVELOP SATURDAY NIGHT AND CONTINUE THROUGH THE DAY SUNDAY WITHIN THE COLORADO RIVER VALLEY BELOW HOOVER DAM. A WIND ADVISORY OR LAKE WIND ADVISORY MAY BE NECESSARY FOR THE AREA POSSIBLE AS EARLY AS SATURDAY NIGHT BUT MORE LIKELY ON SUNDAY. WIND GUSTS AROUND 40 MPH WILL LEAD TO DANGEROUS BOATING CONDITIONS FOR SMALL CRAFT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-CAZ523>526-NVZ016-018>020-022-070100- NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 402 AM PST FRI JAN 6 2012 /502 AM MST FRI JAN 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL USHER IN COLDER TEMPERATURES AND PERIODS OF GUSTY NORTH WINDS THIS WEEKEND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Lake Wind Advisories in California, 2012Lake Wind Advisories in Arizona, 2012Lake Wind Advisories in Nevada, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.